# SDR CA111214006

- Difficulty date: December 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076005101
- Condition: Defective
- Location: Flight Control
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) SERVO RECEIVED ZERO TIME SINCE OVERHAUL.  CUSTOMER REPORTED LOWER CYLINDER ASSEMBLY LOCKS HYD WILL NOT EXTEND.  SUSPECT IMPROPER BYPASS SERVO TIMING.  SERVO FUNCTIONALLY TESTED PRIOR TO DISASSEMBLY.  THE SERVO LOWER PISTON MOVED TO THE EXTEND POSITION BUT WOULD NOT RETRACT.  UPPER PISTON DID NOT MOVE.  INPUT LEVER FORCE WAS VERY HIGH AT 6 LBS, SHOULD NOT EXCEED 1.5 LBS.  SERVO VLVS & BYPASS VLVS WERE WORN & OUT OF ADJUSTMENT.  VLVS WERE RUNNING BETWEEN 0.003 & 0.004 ON EITHER SIDE OF NULL, SHOULD BE 0.010 TO 0.013.  PISTON WAS FOUND TO BE NOT HONED, INPUT BUSHING WERE WORN OVERSIZE & 1 SPLIT BUSHING WAS CRACKED.
